Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two sided ideals of operators


Author: Horacio Porta
Journal: Bull. Amer. Math. Soc. 75 (1969), 599-602
DOI: https://doi.org/10.1090/S0002-9904-1969-12254-8
MathSciNet review: 0239433
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie de opérations linéaires, Mon. Math., no. 1, Warszawa, 1932.
  • 2. E. Berkson and H. Porta, Representations of B(X), J. Functional Analysis (to appear). MR 235419
  • 3. I. A. Feldman, I. C. Gohberg and A. S. Markus, Normally solvable operators, and ideals associated with them, Izv. Moldavsk. Fil. Akad. Nauk SSSR 10 no. 76 (1960), 51-69 (Russian). MR 218920
  • 4. B. Gramsch, Eine Idealstruktur Banachscher Operatoralgebren, J. Reine Angew. Math. 225 (1967), 97-115. MR 206727
  • 5. A. Pelczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 126145
  • 6. H. Porta, Idéaux bilatères de transformations linéaires continues, C.R. Acad. Sci. Paris 264 (1967), 95-96. MR 206731


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12254-8

American Mathematical Society